# SDR S2YA02030

- Difficulty date: August 5, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW HEARD A THUD ON THE SIDE OF THE PLANE.  THIS WAS FOLLOWED BY A RISE IN ITT AND FUEL FLOW BUT A DROP IN OIL PRESSURE.  THE CREW MADE AN AIR TURN BACK.  MECHANIC INSPECTED THE RIGHT ENGINE AND FOUND DAMAGE TO THE HP TURBINE.  MECHANIC REPLACED THE ENGINE.
